JournalsjstVol. 7, No. 3pp. 847–879

Spectral flow of exterior Landau–Robin hamiltonians

  • Magnus Goffeng

    Chalmers University of Technology, Göteborg, Sweden
  • Elmar Schrohe

    Leibniz Universität Hannover, Germany
Spectral flow of exterior Landau–Robin hamiltonians cover

A subscription is required to access this article.

Abstract

We study the spectral ow of Landau–Robin hamiltonians in the exterior of a compact domain with smooth boundary. This provides a method to study the spectrum of the exterior Landau–Robin hamiltonian’s dependence on the choice of Robin data, even explaining the heuristics of how the spectrum of the Robin problem asymptotically tends to the spectrum of the Dirichlet problem. The main technical result concerns the continuous dependence of Landau–Robin hamiltonians on the Robin data in the gap topology. The problem can be localized to the compact boundary where the asymptotic behavior of the spectral ow in some special cases can be described.

Cite this article

Magnus Goffeng, Elmar Schrohe, Spectral flow of exterior Landau–Robin hamiltonians. J. Spectr. Theory 7 (2017), no. 3, pp. 847–879

DOI 10.4171/JST/179